# SDR ERAA065953

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290EH
- Make and model: Bolkms BO105A
- Aircraft serial: S850
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Heat Shield
- Part number: E23062750
- Condition: Mismanufactured
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW HEAT SHIELD WITH OUTER BAND TOO THICK.
